Alert archive / New York / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 64, NWS Albany, NY

August 4, 20154 counties in New York

NWS Albany, NY issued this severe thunderstorm warning at Aug 4, 2015, 12:20 PM EDT for 4 counties in New York. It was in force for 25 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2015, 12:20 PM EDT (16:20 UTC)
Expired
Aug 4, 2015, 12:45 PM EDT
In force
25 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Albany County, NY, Columbia County, NY, Greene County, NY, Rensselaer County, NY

The radar

The Albany radar (KENX), 39 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 12:27 PM EDTHAIL 1Schodack Center, NYTIME ESTIMATED BY RADAR
Aug 4, 12:35 PM EDTTSTM WND DMG1 E Poolsburg, NYNY 9J CLOSED WITH TREES AND WIRES DOWN
Aug 4, 12:40 PM EDTHAIL 2Valatie, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 4, 12:18 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 4.3 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2015-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 163 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2015-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
163 J/kg
Mixed-layer CIN
-137 J/kg
Mixed-layer LCL
1132 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

815 
WUUS51 KALY 041620
SVRALY
NYC001-021-039-083-041645-
/O.NEW.KALY.SV.W.0064.150804T1620Z-150804T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ALBANY NY
1220 PM EDT TUE AUG 4 2015

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN ALBANY COUNTY IN EAST CENTRAL NEW YORK...
  NORTHEASTERN GREENE COUNTY IN EAST CENTRAL NEW YORK...
  SOUTHERN RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
  NORTHEASTERN COLUMBIA COUNTY IN EAST CENTRAL NEW YORK...

* UNTIL 1245 PM EDT

* AT 1220 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER RAVENA...OR
  7 MILES SOUTHWEST OF EAST GREENBUSH...MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  EAST GREENBUSH AND VALATIE AROUND 1225 PM EDT.
  NASSAU AROUND 1230 PM EDT.
  STEPHENTOWN AROUND 1240 PM EDT.
  NEW LEBANON AROUND 1245 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE EAST
CHATHAM...RIDERS...DENAULT CORNERS...BRAESIDE...NEW LEBANON CENTER...
DUNHAM HOLLOW...CALLANANS CORNERS...COEYMANS HOLLOW...HOUCKS CORNERS
AND MALLORYS CORNERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

PLEASE REPORT HAIL SIZE...DAMAGING WINDS AND REPORTS OF TREES DOWN TO
THE NATIONAL WEATHER SERVICE BY EMAIL AT ALB.STORMREPORT@NOAA.GOV...
ON FACEBOOK AT WWW.FACEBOOK.COM/NWSALBANY OR TWITTER @NWSALBANY.
&&

LAT...LON 4241 7339 4240 7397 4256 7398 4274 7327
TIME...MOT...LOC 1620Z 261DEG 42KT 4249 7377 

HAIL...1.00IN
WIND...60MPH
 
$$

LFM
1 follow-up statement
235 
WWUS51 KALY 041639
SVSALY

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1239 PM EDT TUE AUG 4 2015

NYC001-039-041648-
/O.CAN.KALY.SV.W.0064.000000T0000Z-150804T1645Z/
ALBANY NY-GREENE NY-
1239 PM EDT TUE AUG 4 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ALBANY AND
NORTHEASTERN GREENE COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT FOR
EAST CENTRAL NEW YORK.

LAT...LON 4240 7378 4262 7373 4274 7327 4241 7339
TIME...MOT...LOC 1638Z 261DEG 42KT 4252 7348 

$$

NYC021-083-041645-
/O.CON.KALY.SV.W.0064.000000T0000Z-150804T1645Z/
RENSSELAER NY-COLUMBIA NY-
1239 PM EDT TUE AUG 4 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 PM EDT
FOR SOUTHERN RENSSELAER AND NORTHEASTERN COLUMBIA COUNTIES...

AT 1238 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
STEPHENTOWN...OR NEAR NASSAU...MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN RENSSELAER AND NORTHEASTERN COLUMBIA COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS...EAST CHATHAM...RIDERS...DENAULT CORNERS...
BRAESIDE...NEW LEBANON CENTER...DUNHAM HOLLOW...TABORTON...TOTEM
LODGE...WYOMANOCK AND NIVERVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 4240 7378 4262 7373 4274 7327 4241 7339
TIME...MOT...LOC 1638Z 261DEG 42KT 4252 7348 

HAIL...1.00IN
WIND...60MPH
 
$$

LFM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 7:38 AM EDT, 4 hours 42 minutes earlier.

Area forecast discussion, Aug 4, 7:38 AM EDT, 4 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
738 AM EDT TUE AUG 4 2015

.SYNOPSIS...
A COLD FRONT WILL MOVE GRADUALLY SOUTHEAST TOWARD THE COAST TODAY
AS DISTURBANCES IN THE UPPER LEVELS OF THE ATMOSPHERE MOVE OVER
THE REGION. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE MOST
LIKELY THIS AFTERNOON AND SOME STORMS MAY PRODUCE GUSTY WINDS AND
SMALL HAIL. DISTURBANCES IN THE UPPER LEVELS OF THE ATMOSPHERE
WILL CONTINUE TO MOVE OVER THE REGION THROUGH WEDNESDAY KEEPING
THE THREAT OF STORMS IN THE FORECAST. MORE UNSETTLED WEATHER IS
POSSIBLE FOR LATE IN WEEK ESPECIALLY FOR AREAS TO THE SOUTH OF THE
CAPITAL DISTRICT.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE FRONTAL BOUNDARY IS EXPECTED TO MOVE GRADUALLY TOWARD THE
COAST AS SHORT WAVES ROTATE ABOUT AN UPPER LOW MOVING EASTWARD
ACROSS EASTERN CANADA. STORMS ALREADY OCCURRING JUST TO THE NORTH
OF OUR FORECAST AREA ACROSS THE ADIRONDACKS. GUIDANCE INDICATES
THERE WILL BE MODERATE INSTABILITY TODAY WITH 0-6 KM BULK SHEAR
VALUES OF 35 TO 45 KNOTS ACROSS THE NORTHERN PORTION OF THE
FORECAST AREA AND 45 TO 55 KNOTS ACROSS THE SOUTHERN HALF AND
LAPSE RATES OF AROUND 6.5 C/KM. THIS COMBINED WITH THE HEATING OF
THE DAY SHOULD RESULT IN SOME STRONGER STORMS. THE STORM PREDICTION
CENTER DOES HAVE THE MARGINAL RISK FOR SEVERE STORMS FOR TODAY FOR
DUTCHESS...COLUMBIA...LITCHFIELD...BERKSHIRES AND MUCH OF SOUTHERN
VERMONT WITH THE SLIGHT RISK JUST TO OUR SOUTH AND EAST. HAVE GUSTY
WINDS AND SMALL HAIL MENTIONED IN FORECAST FOR THE AFTERNOON HOURS.

TEMPERATURES WILL BE A BIT LOWER THAN YESTERDAY BUT STILL WARM
ACROSS THE MID HUDSON VALLEY AND NORTHWESTER CONNECTICUT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY/...
CONVECTION WILL WANE WITH THE LOSS OF HEATING THIS EVENING
HOWEVER THE UPPER LOW WILL CONTINUE TO MOVE EASTWARD WITH SHORT
WAVES ROTATING ABOUT IT. EXPECTING LOWS TO BOTTOM OUT MAINLY IN
THE 50S.

GUIDANCE INDICATES A STRONGER SHORT WAVE SHOULD APPROACH DURING
THE DAY WEDNESDAY RESULTING IN HEIGHT FALLS ACROSS THE REGION. THE
STORM PREDICTION CENTER HAS A MARGINAL RISK FOR SEVERE STORMS JUST
TO OUR NORTH ACROSS NORTHERN NEW YORK AND NORTHERN NEW ENGLAND
WITH THE GENERAL THUNDERSTORM OUTLOOK ACROSS MOST OF OUR FORECAST
AREA. THE BEST CHANCE FOR STORMS WILL BE DURING THE AFTERNOON WITH
HEATING. HIGHS WILL NOT BE AS WARM AND SHOULD ACTUALLY FALL A BIT
SHORT OF NORMAL BY ABOUT 5 DEGREES.

STORMS SHOULD DISSIPATE QUICKLY WITH LOSS OF HEATING AND THE
PASSAGE OF THE SHORT WAVE. EXPECTING A BREAK IN THE THREAT OF
STORMS THURSDAY AS HIGHER PRESSURE BUILDS IN AND THE FLOW ALOFT
FLATTENS. SLIGHTLY COOLER THAN NORMAL HIGHS AGAIN THURSDAY MAINLY
IN THE 70S.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
BELOW NORMAL TEMPERATURES EXPECTED WITH HIGHS MAINLY IN THE 70S.

OVERALL THE NORTHEASTERN UNITED STATES WILL BE UNDER A LONGWAVE
TROUGH HOWEVER IT WILL VARY IN STRENGTH AS SHORT WAVES MOVE
THROUGH THE FLOW. THE FLOW IS EXPECTED TO FLATTEN LATE IN THE WEEK
CAUSING A FRONTAL BOUNDARY TO STALL TO OUR SOUTH. HOWEVER THE
EXACT LOCATION REMAINS VERY MUCH IN QUESTION. GUIDANCE REMAINS
INCONSISTENT WITH THE TIMING...TRACK AND STRENGTHEN OF THE LOW
THAT IS EXPECTED TO MOVE ALONG THE BOUNDARY. AT THIS TIME HAVE
CHANCE POPS AS FAR NORTH AS THE CAPITAL DISTRICT ON FRIDAY WITH A
PERIOD OF LIKELY POPS FOR THE SOUTHERN MOST PORTION OF THE
FORECAST AREA. AS FOR THE WEEKEND INTO EARLY NEXT WEEK...HAVE
MAINLY SLIGHT CHANCES POPS SINCE THE TIMING OF ADDITIONAL SHORT
WAVES IS HIGHLY UNCERTAIN.

&&

.AVIATION /11Z TUESDAY THROUGH SATURDAY/...
A FRONTAL BOUNDARY WILL MOVE SLOWLY TOWARD THE COAST DAY AS
ADDIITONAL UPPER LEVEL DISTURBANCES APPROACH AND MOVE ACROSS THE
REGION TRIGGERING SCATTERED SHOWERS AND THUNDERSTORMS. ATMOSPHERIC
CONDITION WILL BE FAVORABLE FOR SOME THUNDERSTORMS TO BECOME
STRONG PRODUCING GUSTY WINDS AND OR SMALL HAIL. MVFR CONDITIONS
ARE EXPECTED WITH THE CONVECTION WITH BRIEF IFR. HAVE ADDRESSED
THREAT WITH VCSH SINCE DO NOT HAVE ENOUGH CONIFIDENCE TO TIME
INDIVIDUALS STORMS AT ANY TAF SITE. MAIN WINDOW FOR STORMS 18Z-23Z.

WINDS WILL BECOME SOUTHWESTERLY SHIFTING TO THE WEST DURING THE
AFTERNOON. THE WINDS WILL WEAKEN THIS EVENING.

OUTLOOK...
WED NIGHT-THU EVENING: NO OPERATIONAL IMPACT. NO SIG WX.
THU NIGHT-FRI: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA.
FRI NIGHT-SAT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA.

&&

.FIRE WEATHER...
A COLD FRONT WILL CONTINUE TO PRESS SOUTHEASTWARD ACROSS THE
REGION TODAY SLOWLY MOVING TOWARD THE COAST. DISTURBANCES IN
THE UPPER LEVELS OF THE ATMOSPHERE WILL ALSO MOVE OVER THE REGION.
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE MOST LIKELY THIS
AFTERNOON. DISTURBANCES IN THE UPPER LEVELS OF THE ATMOSPHERE
WILL CONTINUE TO MOVE OVER THE REGION THROUGH WEDNESDAY KEEPING
THE THREAT OF STORMS IN THE FORECAST. MORE UNSETTLED WEATHER IS
POSSIBLE FOR LATE IN WEEK ESPECIALLY FOR AREAS TO THE SOUTH OF
THE CAPITAL DISTRICT.

&&

.HYDROLOGY...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE MOST LIKELY THIS
AFTERNOON AND AGAIN WEDNESDAY AFTERNOON.

UNSETTLED WEATHER IS LIKELY FOR LATE IN THE WEEK AS A WAVE OF LOW
PRESSURE MOVES ALONG A BOUNDARY STALLED TO OUR SOUTH. HOWEVER THE
GUIDANCE HAS BEEN NOT BEEN CONSISTENCY ON THE TIMING OF THE
RAINFALL OR HOW FAR NORTH IT MAY OCCUR. AT THIS TIME HAVE CHANCE
POPS AS FAR NORTH AS THE CAPITAL DISTRICT ON FRIDAY WITH A PERIOD
OF LIKELY POPS FOR THE SOUTHERN MOST PORTION OF THE FORECAST AREA.
HYDROLOGICAL PROBLEMS ARE NOT ANTICIPATED AT THIS TIME.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.

&&

SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...IAA
AVIATION...IAA
FIRE WEATHER...IAA
HYDROLOGY...IAA
Hazardous weather outlook, Aug 4, 5:34 AM EDT, 6 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
534 AM EDT TUE AUG 4 2015

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-051100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
534 AM EDT TUE AUG 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A CHANCE OF THUNDERSTORMS ESPECIALLY THIS AFTERNOON.
SOME OF THE THUNDERSTORMS MAY PRODUCE GUSTY WINDS AND OR SMALL
HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A CHANCE OF THUNDERSTORMS WEDNESDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Aug 4, 11:58 AM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1158 AM EDT TUE AUG 4 2015

NYZ053-054-060-061-041630-
WESTERN RENSSELAER-EASTERN RENSSELAER-EASTERN COLUMBIA-WESTERN
COLUMBIA-
1158 AM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN RENSSELAER AND
NORTHEASTERN COLUMBIA COUNTIES...

AT 1158 AM EDT...A STRONG THUNDERSTORM WAS OVER NASSAU...MOVING EAST
AT 30 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
EAST GREENBUSH...NASSAU...STEPHENTOWN...BERLIN...
CASTLETON-ON-HUDSON...AVERILL PARK...WEST SAND LAKE...SAND LAKE...
POESTENKILL...EAST NASSAU...RIDERS...DENAULT CORNERS...PETERSBURG...
BRAESIDE...DUNHAM HOLLOW...TABORTON...TOTEM LODGE...WYOMANOCK...
NIVERVILLE AND EAST POESTENKILL.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

LAT...LON 4249 7336 4243 7369 4257 7375 4260 7376
      4277 7332 4270 7328
TIME...MOT...LOC 1558Z 249DEG 24KT 4254 7364

LFM

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:14 PM EDTSpecial Weather StatementALYSchenectady46 min
Aug 3, 8:24 PM EDTSpecial Weather StatementALYSaratoga51 min
Aug 3, 9:57 PM EDTSpecial Weather StatementALYMontgomery, Schoharie33 min
Aug 3, 10:32 PM EDTSpecial Weather StatementALYSaratoga28 min
Aug 3, 10:51 PM EDTSpecial Weather StatementALYRensselaer39 min
Aug 3, 11:15 PM EDTSpecial Weather StatementALYRensselaer45 min
Aug 4, 11:58 AM EDTSpecial Weather StatementALYRensselaer32 min
Aug 4, 12:44 PM EDTSevere Thunderstorm WarningALYColumbia, Rensselaer46 min
Aug 4, 12:48 PM EDTSpecial Weather StatementALYColumbia27 min
Aug 4, 1:10 PM EDTSpecial Weather StatementALYRensselaer35 min
Aug 4, 1:24 PM EDTSevere Thunderstorm WarningALYColumbia51 min
Aug 4, 2:01 PM EDTSevere Thunderstorm WarningALYRensselaer24 min
Aug 4, 5:49 PM EDTSpecial Weather StatementALYColumbia26 min
Aug 4, 6:03 PM EDTSpecial Weather StatementALYColumbia42 min
Aug 4, 6:08 PM EDTAreal Flood AdvisoryALYColumbia3 hr

Nearby

Severe Thunderstorm Warnings in New York, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.